# SDR REXA97068

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL GOT TO LOW GEAR WITH THREE GREEN (GPWS).  DEFERRED GPWS PER MEL.  (M)
